# SDR 96ZZZX2060

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7614J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R31006
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Part number: 6755001
- Condition: Cracked
- Location: Ail Bellcrank
- Part time: 5,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION, BOTH LOWER AILERON BELLCRANK BRACKETS WERE FOUND CRACKED BY THE FORWARD BOLT.  SUBMITTER STATED THIS IS MOST LIKELY CAUSED BY EITHER IMPROPERLY ADJUSTED AILERON STOPS OR BY NOT 'TYING' THE CONTROLS WHILE THE AIRCRAFT IS PARKED.  THIS WAS FOUND TWO OTHER TIMES ON PA28-180'S.  FAILURE OF THIS BRACKET WILL CAUSE LOSS OF AILERON CONTROL.
